# SDR AALA20101122TUL13

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 877 hours, 317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED LEFT NUMBER 2 DOOR HANDLE APPEARED TO BE UNSECURE.  EMERGENCY DECLARED FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  REPOSITIONED LEFT NUMBER 2 DOOR HANDLE.  SYSTEM GROUND CHECK NORMAL OPERATION.
